CHANG Zuling and WEN Qiaoyan, “On the Cryptographic Properties of Binary 2n-periodic Sequences,” Chinese Journal of Electronics, vol. 20, no. 2, pp. 307-311, 2011,
Citation: CHANG Zuling and WEN Qiaoyan, “On the Cryptographic Properties of Binary 2n-periodic Sequences,” Chinese Journal of Electronics, vol. 20, no. 2, pp. 307-311, 2011,

On the Cryptographic Properties of Binary 2n-periodic Sequences

  • Received Date: 2010-08-01
  • Rev Recd Date: 2010-10-01
  • Publish Date: 2011-04-25

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (967) PDF downloads(732) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return